# SDR SWIA2021090360724

- Difficulty date: April 15, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE UPPER SKIN AT OUTBOARD MULTI FUNCTION SPOILER SKIN HAS SEVERAL WORKING FASTENERS.   (C-CHECK RO 8/31/21)   REMOVED AND REPLACED 4 WORKING RIVETS ON L/H WING T/E UPPER SKIN AT OTBD MULTI FUNCTION SPOILER SKIN IAW CRJ 700 SRM 51-42-06-001-001-A01.
